Maximal exact structures on additive categories

Dennis Sieg, Sven Ake Wegner

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We show that every additive category with kernels and cokernels admits a maximal exact structure. Moreover, we discuss two examples of categories of the latter type arising from functional analysis.

Original languageEnglish
Pages (from-to)2093-2100
Number of pages8
JournalMathematische Nachrichten
Volume284
Issue number16
DOIs
Publication statusPublished - Nov 1 2011

    Fingerprint

Keywords

  • Exact category
  • Homological methods in functional analysis
  • Quasi-abelian
  • Semi-abelian

ASJC Scopus subject areas

  • Mathematics(all)

Cite this